# SDR AALA20100204TUL10

- Difficulty date: February 4, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK HAS CORROSION STATION 1250.  INSTALLED LEFT TIE DOWN TRACK FROM STATION 1220 TO 1322 AND TRACK SPLICE AT STATION 1220 PER SRM 51-30-01 AND 51-30-05.
